VOL. 71 · NO. 3 | July, 2019
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 71 (3), (July, 2019)
No abstract available
Articles
Yusuke MIURA
J. Math. Soc. Japan 71 (3), 689-708, (July, 2019) DOI: 10.2969/jmsj/79597959
KEYWORDS: symmetric Markov process, Dirichlet form, superharmonic function, excessive function, Hardy inequality, 31C25, 31C05, 60J25
Goo ISHIKAWA, Tatsuya YAMASHITA
J. Math. Soc. Japan 71 (3), 709-726, (July, 2019) DOI: 10.2969/jmsj/76877687
KEYWORDS: Kähler differentials, Complexity, extension theorem of Efroymson, 14P20, 58A07, 32C07
Vincent GUEDJ, Chinh H. LU, Ahmed ZERIAHI
J. Math. Soc. Japan 71 (3), 727-738, (July, 2019) DOI: 10.2969/jmsj/79677967
KEYWORDS: complex Monge–Ampère equation, weak subsolutions, pluripotential theory, 32W20, 35D30
Suyoung CHOI, Hanchul PARK
J. Math. Soc. Japan 71 (3), 739-764, (July, 2019) DOI: 10.2969/jmsj/79727972
KEYWORDS: puzzle, real toric variety, simplicial wedge, small cover, real toric manifold, 14M25, 57S25, 52B11, 13F55, 18A10
Masanori HINO, Shu KANAZAWA
J. Math. Soc. Japan 71 (3), 765-804, (July, 2019) DOI: 10.2969/jmsj/79777977
KEYWORDS: Linial–Meshulam complex process, random clique complex process, multi-parameter random simplicial complex, lifetime sum, Betti number, 05C80, 60D05, 55U10, 05E45, 60C05
David BOURQUI, Julien SEBAG
J. Math. Soc. Japan 71 (3), 805-829, (July, 2019) DOI: 10.2969/jmsj/78927892
KEYWORDS: arc schemes, formal neighborhoods, toric varieties, 14B20, 14E18, 14M25
Masanori SAWA, Yukihiro UCHIDA
J. Math. Soc. Japan 71 (3), 831-860, (July, 2019) DOI: 10.2969/jmsj/79877987
KEYWORDS: classical quasi-orthogonal polynomial, compact formula, discriminant, Gaussian design, Hausdorff-type equation, quadrature formula, 33C45, 05E99, 65D32, 12E10, 11E76
Yoshinori HASHIMOTO
J. Math. Soc. Japan 71 (3), 861-880, (July, 2019) DOI: 10.2969/jmsj/79947994
KEYWORDS: extremal Kähler metrics, relative weak Chow stability, relative $K$-stability, 32Q26, 53C55
Yoichi MIYAZAKI
J. Math. Soc. Japan 71 (3), 881-907, (July, 2019) DOI: 10.2969/jmsj/80008000
KEYWORDS: elliptic operator, regularity theorem, nonsmooth domain, Dirichlet boundary condition, Sobolev space, 35J40, 46E35
Genki HOSONO
J. Math. Soc. Japan 71 (3), 909-914, (July, 2019) DOI: 10.2969/jmsj/80018001
KEYWORDS: Ohsawa–Takegoshi $L^2$ extension theorem, optimal estimate, complex Monge–Ampère equation, 32A10‎, 32A07
Ismaël BAILLEUL, Sebastian RIEDEL
J. Math. Soc. Japan 71 (3), 915-978, (July, 2019) DOI: 10.2969/jmsj/80108010
KEYWORDS: Stochastic flows, rough flows, semimartingale velocity fields, 60H10, 60G44, 34F05
Yoko UMETA
J. Math. Soc. Japan 71 (3), 979-1003, (July, 2019) DOI: 10.2969/jmsj/78567856
KEYWORDS: the exact WKB analysis, Painlevé hierarchy, instanton-type solutions, 34E20, 34M25, 34M55
Kazuaki MURAKAMI
J. Math. Soc. Japan 71 (3), 1005-1026, (July, 2019) DOI: 10.2969/jmsj/77017701
KEYWORDS: Iwasawa invariant, $\mathbb{Z}_p$-extension, $\mathbb{Z}_p^2$-extension, imaginary quadratic field, 11R23, 11R11
Back to Top